# SDR FDEA2020060321108

- Difficulty date: June 2, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 32,533 hours, 18,262 cycles
- System (JASC): 2760 · Drag Control System
- Part: Servo Valve
- Part number: 73020
- Part serial: E332
- Condition: Failed
- Location: Spoiler
- Part time: 32,517 hours, 18,242 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT GOT 3&2 SPLR FAULT.  COMPLIED WITH ECAM & QRH.  LIGHT & FAULT CLEARED FOR REMAINDER OF FLIGHT UNTIL FLAPS 15 WAS SELECTED ON FINAL APPROACH.  TRIED TO RESET, UNSUCCESSFUL AND NR 3 SPOILER SHOWED (AND CONFIRMED BY BUFFET AND ROLL) THAT IT WAS DEPLOYED OR UNLATCHED.  RAN SPOILERS UP & DOWN SEVERAL TIMES.  PERFORMED BITE TEST OF EFCU'S REF TSM 27-61-06.  BOTH EFCU'S FAULTED 3L SERVO VALVE.  REPLACED SPOILER 3L SERVO VALVE REF MM 27-64-12-04.  NO LEAKS NOTED.  OPS CKS NORMAL.  NO FAULTS SHOWN ON ECAM/OVHD OR ON EFCU'S.  A/C OK FOR SERVICE.
